# SDR CALA2023101903113

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 76,623 hours, 27,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1505101045
- Condition: Corroded
- Location: Sta 947 Lbl 24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR BEAM STA 947 LBL 24 CORRODDED ON UPPER SURFACE. TRANSCRIBED FROM HAECO N/R 9284542
